Cart (Loading....) | Create Account
Close category search window
 

Stability of nonlinear sampled-data control systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Kodama, S. ; Osaka University, Osaka, Japan

With regard to the asymptotic stability in the large of nonlinear, autonomous sampled-data systems, the following conjecture has been quoted frequently in the literature. Namely, "if the lineafized system is stable for all points of the state space, the original nonlinear system is asymptotically stable in the large" (henceforth abbreviated a.s.i.l.). This paper shows by counter examples that the statement is not true in general. Both total and incremental linearizations are considered and in both cases the conjecture is false. Finally, a sufficient condition for a a.s.i.l, is given.

Published in:

Automatic Control, IRE Transactions on  (Volume:7 ,  Issue: 1 )

Date of Publication:

Jan 1962

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.